# SDR BJNA20161024001

- Difficulty date: October 24, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 50,319 hours, 30,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360
- Part time: 50,319 hours, 30,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 360 AT SKIN ATTACH BETWEEN STRINGER 28L TO 28R
